MathSciNet Relay Station
MathSciNet bibliographic data
MR2439667 32Q25 (53C15)
Tosatti, Valentino; Weinkove, Ben; Yau, Shing-Tung Taming symplectic forms and the Calabi-Yau equation. Proc. Lond. Math. Soc. (3) 97 (2008), no. 2, 401–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement